MAUDE Adverse Event Report: Clinical Innovations, LLC Kiwi Vacuum Delivery System, OmniCup; Kiwi OmniCup

Clinical Innovations, LLC Kiwi Vacuum Delivery System, OmniCup; Kiwi OmniCup
Model Number VAC-6000ME
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
Kiwi Vacuum Delivery System, OmniCup
Common Device Name
Kiwi OmniCup
Manufacturer (Section D)
Clinical Innovations, LLC
747 west 4150 south
murray UT 84123
Manufacturer (Section G)
Clinical Innovations, LLC
747 west 4150 south
murray UT 84123
Manufacturer Contact
thomas hirte
747 west 4150 south
murray, UT 84123
MDR Report Key50923231
Report Number1722684-2026-00021
Device Sequence Number14952203
Product Code HDB
UDI-Device Identifier00814247020635
UDI-Public00814247020635
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVAC-6000ME
Device Lot Number260712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown